Loose stool refers to feces that is more watery and softer than usual. It can be a result of indigestion, food poisoning, intolerance to specific food substance, gastrointestinal infections, excessive stimulant intake or fatty food consumption.
All the answers published on this website are written by verified Native and Traditional Care Experts. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Native Care by choosing the right Native Care Specialty and get them answered. Your queries will be answered 24/7 by top Native Care Experts from iCliniq-Native Care.
My baby often has loose stools. What medicines should I give him?
Query: Hi doctor, I have a six months old son. He often suffers from loose stools. I do not know why it happens. My friend suggested I give Mathulai manappagu. Please share your thoughts. Read Full »
Answer: Hello, Welcome to icliniq.com. I just read your query. Giving medicine is not the ideal solution to his problem. Firstly, try to find out the exact cause behind the loose motions. Because once you find out the exact cause, it will be easy for you to avoid that causative factor and the loose motion... Read Full »
Please suggest homeopathic remedies for food poisoning.
Query: Dear Doctor, I am suffering from food poisoning and stomach pain. I have loose motion (diarrhea) too. Please help me with homeopathy medicines for this problem. Read Full »
Answer: Hi, Welcome to icliniq.com. Please let me know from how many days or hours have you been having this trouble? Do you have any other symptoms like vomiting, sweating, dizziness, tearing in the eyes, excessive salivation, mental stress, and stomach cramps? Please provide me all the details so that ... Read Full »
Why am I having incomplete bowel emptying and loose stools?
Query: Hi doctor, I have had loose stools, and bowel emptying is not happening, so I had to go to the lavatory thrice a day. Also, I have weight loss, hair fall, and premature greying of hair. Currently, I am taking allopathic medicines. Kindly help. Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. Your symptoms point towards digestive insufficiency, which can be irritable bowel syndrome or amoebiasis. According to Ayurveda, your digestive fire (jatharagni) has been reduced due to previous faulty dietary habits and lifestyle. Due to ... Read Full »